# SDR SIMA202006265001

- Difficulty date: June 25, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 39,807 hours, 34,307 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ELECTRICAL CONNECTOR ON FLOOR LIGHTING STRIP AT SEAT 7A.-C/A-INSTALLED NEW CONNECTOR ON LIGHTING STRIP AT SEAT 7A PER SPWM 20-50-01. OPS CK GOOD
